New investigations on n-dimensional manifolds

Х. Хопф

Matematiceskij sbornik

  • Volume: 43, Issue: 5, page 695-696
  • ISSN: 0368-8666

How to cite


Хопф, Х.. "New investigations on n-dimensional manifolds." Matematiceskij sbornik 43.5 695-696. <>.

author = {Хопф, Х.},
journal = {Matematiceskij sbornik},
keywords = {Topology},
language = {ger},
number = {5},
pages = {695-696},
publisher = {Tipogr. Lissnera i Sobko},
title = {New investigations on n-dimensional manifolds},
url = {},
volume = {43},

AU - Хопф, Х.
TI - New investigations on n-dimensional manifolds
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 5
SP - 695
EP - 696
LA - ger
KW - Topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.